Advertisement

Nonlinear perturbations of linear elliptic operators

  • Peter Hess
Invited Lectures
Part of the Lecture Notes in Mathematics book series (LNM, volume 415)

Keywords

Maximal Monotone Uniform Boundedness Maximal Monotone Operator Closed Linear Operator Linear Elliptic Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    S. Agmon: Lectures on elliptic boundary value problems. Van Nostrand Math. Studies, No. 2, Van Nostrand, Princeton, N.J., 1965.zbMATHGoogle Scholar
  2. [2]
    H. Amann: On the existence of positive solutions of nonlinear elliptic boundary value problems. Indiana Univ. Math. J. 21 (1971), 125–146.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    H. Brézis: Opérateurs maximaux monotones. Mathematics Studies No. 5, North Holland, Amsterdam, 1973.zbMATHGoogle Scholar
  4. [4]
    T. Kato: Accretive operators and nonlinear evolution equations in Banach spaces. Proc. Sympos. Pure Math., Vol. 18, part 1, Amer. Math. Soc., Providence, R.I., 1970, 138–161.MathSciNetCrossRefGoogle Scholar
  5. [5]
    H. Lewy-G. Stampacchia: On the regularity of the solution of a variational inequality. Comm. Pure Appl. Math. 22 (1969), 153–188.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    J.-L. Lions: Quelques méthodes de résolution des problèmes aux limites non linéaires. Dunod, Gauthier-Villars, Paris, 1969.zbMATHGoogle Scholar
  7. [7]
    R.H. Martin: Nonlinear perturbations of second order elliptic operators. (to appear).Google Scholar

Copyright information

© Springer-Verlag 1974

Authors and Affiliations

  • Peter Hess

There are no affiliations available

Personalised recommendations